# SDR DXTA2011122704834

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,789 hours, 2,455 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEPARTING, ATTEMPTED TO RETRACT MLG.  ON RETRACTION NOSE WHEEL BEGAN VIOLENTLY BANGING BACK & FORTH & WOULD NOT RETRACT.  LIGHT INDICATIONS WHERE 2 MAINS RETRACTED WITH LIGHTS OUT & RED NOSE WHEEL LIGHT ON.  EXTENDED MLG & ALL INDICATIONS NORMAL, & VIOLENT SHAKING CEASED.  A NORMAL LANDING MADE. VISUAL INSPECTION AFTER LANDING SHOWS NO ABNORMALITIES TO NOSE GEAR, WELL, OR DOORS.  FOUND NLG LOWER STRUT UNDERSERVICED AND NOT FULLY EXTENDING ALSO FOUND DAMAGE ON LT UPLOCK ROLLER BRACKET OF NLG.  SERVICED STRUT WITH NITROGEN AND HYD OIL.  REPLACED UPLOCK BRACKET.  CYCLED GEAR NUMEROUS TIMES.  VERIFIED CORRECT ADJUSTMENT OF UPLOCK SWITCHES. CHECKED GOOD. REF 12-14-00, 32-30-50.
